# SDR ASAA2016123119223

- Difficulty date: December 31, 2016
- Submitted: January 11, 2017
- Operation: Air carrier
- Aircraft: N569AS
- Make and model: Boeing 737890
- Aircraft serial: 35184
- Aircraft time: 37,525 hours, 11,557 cycles
- Engine: Cfmint CFM567B27
- System (JASC): 7530 · Compressor Bleed Control
- Part: Actuator
- Part number: 1324M12P10
- Part serial: APMRE538
- Condition: Leaking
- Location: Nr 1 Engine
- Part time: 67,557 hours, 11,569 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FUEL DRIPPING FROM THE NR 1 ENGINE RT VSV ACTUATOR DRAIN TUBE WITH ENGINE OPERATING.  ACFT GROUNDED.  REMOVED AND REPLACED THE NR 1 ENGINE VSV ACTUATOR IAW AMM 75-31-01-000-802-F00 AND AMM 75-31-01-400-802-F00. ACCOMPLISHED ACTUATOR TESTS IAW TABLE TEST 3A, TEST 12. LEAK AND OPS CHECKED GOOD.
